# SDR CA010711002

- Difficulty date: June 25, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,060 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 20601033217
- Condition: Damaged
- Location: Main Rotor
- Part time: 9,863 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REASSEMBLED 1/2 OF THE SPLIT CONE ASSEMBLY HAD NOT SEATED PROPERLY IN THE GROVE IN THE MAST. MAIN ROTOR MAST NUT TORQUE CHECK WAS CARRIED OUT AFTER 1.3 HOURS OF OPERATION AND TORQUE LOSS WAS NOTED. WHEN DISASSEMBLED AGAIN DAMAGE TO THE SPLINE WAS FOUND. MAIN ROTOR MAST AND SPLIT CONES WERE REPLACED.
